# SDR SWAA2012090607393

- Difficulty date: August 22, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 57,455 hours, 47,100 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645168A
- Part serial: MA18959
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 FLIGHT SPOILER DELAMINATED.  REMOVED AND REPLACED NR 8 SPOILER PER MT.
